# SDR IPXA2572583

- Difficulty date: February 29, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102472
- Condition: Damaged
- Location: Bs 820 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO RT SIDE FRAME AT BS 820, S23R HAS DAMAGE.     REPAIRED IAW SRM 53-00-07-2R REPAIR 5 DETAIL III, RCD 128729.
